Back to Ask the Diabetes Team Ask the Diabetes Team

From Ames, Iowa, USA:

What is going to happen in the body of someone without diabetes type 1 if this person injects insulin? Can this person get hypoglycemia?


If anyone without diabetes takes a high enough dose of insulin, they will become hypoglycemic. This is dangerous and potentially lethal.


Original posting 23 Jan 2007
Posted to Insulin and Other


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.